논문KCI 등재
Refinement of Homogeneity and Ramsey numbers
대한수학회 (The Korean Mathematical Society)|2018.07|대한수학회논문집 (Communications of the KMS)|제33권 제3호|pp. 1001-1011
1
조회
0
다운로드
0
인용
0
참고문헌
키워드
주제분류수학
초록
We introduce some variants of the finite Ramsey theorem. The variants are based on a refinement of homogeneity. In particular, they cover homogeneity, minimal homogeneity, end-homogeneity as special cases. We also show how to obtain upper bounds for the corresponding Ramsey numbers.
Abstract
We introduce some variants of the finite Ramsey theorem. The variants are based on a refinement of homogeneity. In particular, they cover homogeneity, minimal homogeneity, end-homogeneity as special cases. We also show how to obtain upper bounds for the corresponding Ramsey numbers.
참고문헌 (12)
- L. Carlucci, "Sharp thresholds for hypergraph regressive Ramsey numbers", J. Combin. Theory Ser. A, 118(2), pp.558~585 (2011)[DOI]
- D. Conlon, "Recent developments in graph Ramsey theory, in Surveys in combinatorics 2015;London Math. Soc. Lecture Note Ser., 424", pp.49~118 (2015), Cambridge Univ. Press
- P. Erdos, "Some remarks on the theory of graphs", Bull. Amer. Math. Soc., 53, pp.292~294 (1947)[DOI]
- P. Erdos, "Combinatorial set theory: partition relations for cardinals, Studies in Logic and the Foundations of Mathematics", pp.106~ (1984), North-Holland Publishing Co.
- P. Erdos, "Combinatorial theorems on classifications of subsets of a given set", Proc. London Math. Soc. (3), (2), pp.417~439 (1952)
- A. Freund, "Proof lengths for instances of the Paris-Harrington principle", Ann. Pure Appl. Logic, 168(7), pp.1361~1382 (2017)[DOI]
- A. Kanamori, "On Godel incompleteness and finite combinatorics", Ann. Pure Appl. Logic, 33(1), pp.23~41 (1987)[DOI]
- R. Kaye, "Models of Peano Arithmetic, Oxford Logic Guides", pp.15~ (1991), The Clarendon Press, Oxford University Press
- G. Lee, "Phase Transitions in Axiomatic Thought", PhD, pp.2005
- J. Paris, "Handbook of Mathematical Logic, volume 90 of Studies in Logic and the Foundations of Mathematics", pp.1133~1142 (1977), North-Holland
- F. P. Ramsey, "On a Problem of Formal Logic", Proc. London Math. Soc. (2), 30(4), pp.264~286 (1929)
- A. Weiermann, "A classification of rapidly growing Ramsey functions", Proc. Amer. Math. Soc., 132(2), pp.553~561 (2004)[DOI]
관련 논문AI추천
Five Cycles are Highly Ramsey Infinite시거스, 마크 할버경북대학교 자연과학대학 수학과 · Kyungpook Mathematical Journal2012 · 제52권 제1호Characterization of finite colored spaces with certain conditionsMasashi Shinohara, Mitsugu Hirasaka대한수학회 · 대한수학회지2019 · 제56권 제3호The connected size Ramsey number for pair of matchings and small pathsBUDI RAHADJENG, EDY TRI BASKORO, HILDA ASSIYATUN장전수학회 · Proceedings of the Jangjeon Mathematical Society(장전수학회 논문집)2019 · 제22권 제1호Generating non-jumping numbers of hypergraphsShaoqiang Liu, Yuejian Peng대한수학회 · 대한수학회보2019 · 제56권 제4호SOME HOMOGENEITY CLASSES OF POSETS OF HEIGHT 2김상목, 정민석, 채갑병대한수학회 · 대한수학회보2012 · 제49권 제2호An Erdos-Ko-Rado theorem for minimal coversCheng Yeaw Ku, Kok Bin Wong대한수학회 · 대한수학회보2017 · 제54권 제3호
이 간행물의 다른 논문 (27건)
On the $g$-circulant matricesMustafa Bahsi, Suleyman Solakpp. 695-704Remarks on isomorphisms of transformation semigroups restricted by an equivalence relationChaiwat Namnak, Nares Sawatraksapp. 705-710Semisimple dimension of modulesBahram Amirsardari, Saeid Bagheripp. 711-719Jordan generalized derivations on trivial extension algebrasBarahim Fahid, Driss Bennis, Mohammad Ali Bahmani, Hamid Reza Ebrahimi Vishki, Azam Erfanian Attarpp. 721-739A generalization of Armendariz and NI propertiesLI DAN, Zhelin Piao, 윤상조pp. 741-750
